Turkish Journal of Nephrology
Case Report
Colchicine-and Clarithromycin-Induced Rhabdomyolysis in a Hemodialysis Patient with Familial Mediterranean Fever

Colchicine-and Clarithromycin-Induced Rhabdomyolysis in a Hemodialysis Patient with Familial Mediterranean Fever

1.

Department of Internal Diseases, Erciyes University School of Medicine, Kayseri, Türkiye

2.

Department of Nephrology, Erciyes University School of Medicine, Kayseri, Türkiye

Turkish J Nephrol 2019; 28: 81-83
DOI: 10.5152/turkjnephrol.2019.2976
Read: 729 Downloads: 141 Published: 05 February 2019

Familial Mediterranean fever (FMF) is an autosomal recessive hereditary disease characterized by recurrent attacks of fever, usually accompanied by sterile polyserositis. Although colchicine is the main medical treatment option for FMF, potential adverse effects and drug interactions should be considered during the follow-up of these patients. Herein, we presented a case of a hemodialysis patient with FMF, who developed rhabdomyolysis due to concomitant use of colchicine and clarithromycin for pneumonia treatment.

Files
EISSN 2667-4440